# SDR YENA2021090100554

- Difficulty date: August 28, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N807JB
- Make and model: Airbus A320-232
- Aircraft serial: 5312
- Aircraft time: 35,285 hours, 11,172 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Servo Control
- Part number: C247361001
- Part serial: 2526GM
- Condition: Failed
- Location: Nlg Steering
- Part time: 35,285 hours, 11,172 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 575, JFK-MSY. DIVERTED TO FLL. EMERGENCY DECLARED. WHEEL N/W STRG FAULT IN FLIGHT; R & R NOSE WHEEL STEERING SERVO CONTROL IAW AMM 32-51-51.  OPS CHECK GOOD PER AMM 32-51-00-0720-003.  NO LEAKS, OK TO CONTINUE SERVICE.
